# SDR AALA202509165435

- Difficulty date: July 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE SUPPORT ANGLE LOCATED AT BS 1006 PLUS 5 INCHES, LBL 32. REPLACED ANGLE PER AARD 51-00-05-1.
